# SDR ASAA2019032228743

- Difficulty date: March 22, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,943 hours, 14,039 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 090635036
- Condition: Failed
- Location: Lt Wing
- Part time: 46,976 hours, 14,054 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AFT FUEL PUMP ON THE LEFT MAIN TANK FAILED DURING CRUISE.  GROUNDED - YES.  REMOVED AND REPLACED LEFT AFT TANK FUEL BOOST PUMP PER AMM 28-22-41.  CLEARED MEL 28-1C.
